Bulletin of the American Mathematical Society

Note on a generalization of a theorem of Baire

E. W. Chittenden

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 27, Number 1 (1920), 5-6.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183425415

Mathematical Reviews number (MathSciNet)
MR1560346

Zentralblatt MATH identifier
47.0174.01

Citation

Chittenden, E. W. Note on a generalization of a theorem of Baire. Bull. Amer. Math. Soc. 27 (1920), no. 1, 5--6. https://projecteuclid.org/euclid.bams/1183425415


Export citation